MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST

Medline Industries, LP MEDLINE; BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST
Catalog Number NON25670Z
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the adhesive was really strong that he felt his skin was going to peel when he was trying to remove the bandage.
 
Additional Manufacturer Narrative
The customer stated that the adhesive was really strong and that he felt his skin was going to peel when he was trying to remove the bandage; the bandage was applied to the right pinky finger for 3hrs, and the customer reported no allergic reaction or skin irritation.No physical or photo samples of the complaint issue were provided by the customer for review, limiting the ability to investigate the issue thoroughly; complaint data trending found no other complaints with this product regarding the adhesive being too strong, and the vendor's returned investigation found nothing within relevant documentation to indicate any potential contributors towards the complaint issue.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications.No corrective or preventative actions were implemented, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50732702
Report Number1417592-2026-36844
Device Sequence Number10569062
Product Code KGX
UDI-Device Identifier10888277367180
UDI-Public10888277367180
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25670Z
Device Lot Number220201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown